Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Aspects of global Riemannian geometry
HTML articles powered by AMS MathViewer

by Peter Petersen PDF
Bull. Amer. Math. Soc. 36 (1999), 297-344 Request permission


In this article we survey some of the developments in Riemannian geometry. We place special emphasis on explaining the relationship between curvature and topology for Riemannian manifolds with lower curvature bounds.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 53C20
  • Retrieve articles in all journals with MSC (1991): 53C20
Additional Information
  • Peter Petersen
  • Affiliation: Department of Mathematics, University of California, Los Angeles, CA 90095-1555
  • Email:
  • Received by editor(s): November 20, 1997
  • Received by editor(s) in revised form: October 20, 1998
  • Published electronically: May 24, 1999
  • Additional Notes: Supported in part by the NSF
  • © Copyright 1999 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 36 (1999), 297-344
  • MSC (1991): Primary 53C20
  • DOI:
  • MathSciNet review: 1698926